# SDR FDKA200701004

- Difficulty date: January 6, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 14,230 hours, 13,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 9936 ATL-HSV (0511 PHX LCL).  CREW REPORTED SMOKE IN THE CABIN AND FLIGHT DECK.  MX SET NR 2 PACK ON FULL HOT AND NO SMOKE NOTED.
